# SDR CALA2025080407249

- Difficulty date: July 31, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N77576
- Make and model: Boeing 737-9
- Aircraft serial: 67610
- Aircraft time: 6,863 hours, 2,218 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

10C EMERGENCY LIGHT DETATCHED FROM HOUSING,  LIGHTS OPERATES. TAPED TRIM IN PLACE. NO HAZARD TO PAX AT THIS TIME.
